# SDR AALA201808249010

- Difficulty date: August 23, 2018
- Submitted: August 24, 2018
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A321-211
- Aircraft serial: 5504
- Aircraft time: 18,142 hours, 7,365 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bolt
- Condition: Loose
- Location: Arming Lever
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED THE L2 DOOR ARM - DISARM LEVER HAD EXCESSIVE PLAY. TIGHTENED THE BOLT ON THE L2 DOOR ARMING LEVER. OK FOR SERVICE.
